MAUDE Adverse Event Report: Centinel Spine, LLC Prodisc C Vivo US Implant Extra Large 6mm; Prosthesis, Intervertebral Disc

Centinel Spine, LLC Prodisc C Vivo US Implant Extra Large 6mm; Prosthesis, Intervertebral Disc
Model Number PDVXL6
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was implanted with a prodisc c vivo device on (b)(6)2025.It is unknown if the patient experienced any symptoms, however, imaging showed that the implant had migrated.The implant was removed on (b)(6)2026 and the patient was fused.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.A patient was implanted with a prodisc c vivo device on (b)(6)2025.It is unknown if the patient experienced any symptoms, however, imaging showed that the implant had migrated.The implant was removed on (b)(6)2026 and the patient was fused.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outline in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The implant was not returned following removal surgery therefore, no device evaluation could be completed.Imaging was provided that showed the device had migrated.There were no anomalies identified during the complaint investigation.The removal was completed due to implant migration.The submission is 1 of 1 devices involved in this event.

Brand Name
Prodisc C Vivo US Implant Extra Large 6mm
Common Device Name
Prosthesis, Intervertebral Disc
Manufacturer (Section D)
Centinel Spine, LLC
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
Fruh Exton
240 sierra drive
suite 100
exton PA 19340
Manufacturer Contact
jasmine carrillo
900 airport road
suite 3b
west chester, PA 19380
MDR Report Key50305536
Report Number3007494564-2026-00069
Device Sequence Number10134929
Product Code MJO
UDI-Device Identifier00843193113801
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPDVXL6
Device Catalogue NumberN/A
Device Lot Number2024-0254
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/28/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale